# SDR DALA2023012600654

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Out Of Limits
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3308 OUT LIMIT FIRE EXTINGUISHER BOTTLE WEIGTH (AFT BOTTLE) IN FWD CARGO COMPARTMENT (1 EA). CORRECTIVE ACTION: REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE (AFT BOTTLE) IN FWD CARGO COMPARTMENT (1 EA). PERORMED OPERATIONAL CHECK OF FIRE EXTINGUISHING BOTTLE LOW PRESSURE INDICATION CIRCUIT BY PTT. OPERATIONAL TEST LDCC VENTILATION SYSTEM. TEST ARE OK. (2600126)
